# SDR 2007UALA03326

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 55,152 hours, 29,880 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3210 · Main Landing Gear
- Part: Plate
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SWING LINK BOLT THROUGH PLATE IS CORRODED AROUND BOLT HOLES.    INSPECTED LEFT MLG BEAM FITTING RETAINING PIN LUGS FOR CRACKS,  FOUND UPPER AND LOWER BOLT HOLES  ELONGATED.  REMOVED & REPLACED LEFT MLG FITTING AND SWING LINK ASSEMBLY.
